Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

January 25, 2021Jefferson County, Alabama

NWS Birmingham, AL issued this special weather statement at Jan 25, 2021, 10:24 PM CST for Jefferson County, Alabama. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2021, 10:24 PM CST (04:24 UTC)
Expired
Jan 25, 2021, 11:15 PM CST
In force
51 min
Issued by
NWS Birmingham, AL

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 54 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 10:40 PM CSTTORNADO2 Sw Fultondale, AL*** 1 FATAL, 30 INJ *** A TORNADO AFFECTED FULTONDALE, PRODUCING EF-3 DAMAGE ACROSS A FEW NEIGHBORHOODS. HOMES WERE HEAVILY DAMAGED OR DESTROYED, WITH THOUSANDS OF TREES UPROOTED OR SNAPPED. THERE WAS 1 FATALITY AND 30 PLUS INJURIES.
Jan 25, 10:43 PM CSTTORNADOFultondale, AL*** 1 FATAL, 28 INJ *** UPDATE...AT LEAST ONE FATALITY HAS BEEN CONFIRMED ALONG WITH MAJOR STRUCTURAL DAMAGE IN FULTONDALE. AT LEAST 28 INJURIES HAVE BEEN REPORTED THUS FAR. TDS WAS OBSERVED ON KBMX RADAR AT THE TIME OF THE TORNADO.
Jan 25, 10:43 PM CSTTORNADOFultondale, AL*** 1 FATAL, 30 INJ *** INJURY UPDATE...AT LEAST ONE FATALITY HAS BEEN CONFIRMED ALONG WITH MAJOR STRUCTURAL DAMAGE IN FULTONDALE. DAMAGE HAS ALSO BEEN REPORTED FARTHER NORTHEAST INTO CENTER POINT. AT LEAST 30 INJURIES HAVE BEEN REPORTED THUS FAR. TDS WAS OBSE
Jan 25, 10:43 PM CSTTORNADOFultondale, AL*** 1 FATAL *** UPDATE...AT LEAST ONE FATALITY HAS BEEN CONFIRMED ALONG WITH MAJOR STRUCTURAL DAMAGE IN FULTONDALE. MULTIPLE INJURIES ARE ALSO BEING REPORTED, BUT A SPECIFIC NUMBER IS UNKNOWN AT THIS TIME. TDS WAS OBSERVED ON KBMX RADAR AT THE TIME OF THE TORN
Jan 25, 10:43 PM CSTTORNADOFultondale, ALSEVERAL REPORTS OF DOWNED POWER LINES AND STRUCTURAL DAMAGE THROUGHOUT FULTONDALE. TDS ON KBMX RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
501 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

315 
WWUS84 KBMX 260424
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
1024 PM CST Mon Jan 25 2021
 
ALZ024-260515-
Jefferson AL-
1024 PM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
1115 PM CST...

At 1024 PM CST, Doppler radar was tracking a strong thunderstorm near
Maytown, or 9 miles north of Hueytown, moving east at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northern Birmingham, Trussville, Gardendale, Irondale, Leeds, Moody,
Fultondale, Center Point, Pleasant Grove, Clay, Pinson, Tarrant,
Adamsville, Argo, Graysville, Sylvan Springs, Brookside, Mulga,
Maytown and West Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 100 AM CST for central
Alabama.

LAT...LON 3374 8654 3372 8653 3363 8653 3363 8654
      3362 8654 3362 8655 3357 8655 3348 8711
      3363 8711 3363 8709 3365 8709 3377 8662
      3376 8654
TIME...MOT...LOC 0424Z 253DEG 39KT 3356 8706 

$$

32/Davis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jan 25, 7:05 PM CST, 3 hours 19 minutes earlier.

Area forecast discussion, Jan 25, 7:05 PM CST, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
705 PM CST Mon Jan 25 2021

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0700 PM CST Mon Jan 25 2021/

/Risk for a few severe thunderstorms tonight; Tornado Watch
in effect for part of Central Alabama/

At 01Z/7PM, a warm sector was analyzed across Central Alabama
with surface dew points in the low to mid 60s (F) beneath a 40 to
50 knot SW low-level jet. Surface wind trajectories were from the
S/SSE, veering to the WSW aloft. Deep-layer shear is plentiful,
with KGWX & KBMX hodographs showing 0-1 and 0-3 km helicity in the
300-400 range, closely matching high-res model output. This will
tend to favor storm organization and rotation.

Instability is not stellar, but is sufficient to present some
concern when paired with the background shear. The 00Z sounding
from our office showed a few layers of CIN aloft, but the surface
/near-surface environment showed surface-based CAPE around 500
J/kg, with higher values toward the west/just ahead of the front.
Southerly advection and upper-level trends should support CAPE
values trending upwards of 1,200 J/kg, as progged by SPC-HREF,
over the next several hours as the cold front approaches. Any
storm that is able to establish and maintain a deep core should be
able to prosper a tad longer given at least weak instability.

Since the parent shortwave trough is well to the NW, forcing is
subtle, which should tend to do two things (1) limit the amount of
severe storms and (2) lessen the ability for storms to become deep
in general. This isn't to say that severe storms won't occur, but
rather it is a limiting factor to a more robust event.

Still, lift along and near the surface front should yield a line
of thunderstorms moving across Central Alabama, with a risk for a
few tornadoes, damaging straight-line winds, and hail up to
quarter size. This line is expected to gradually weaken as it
nears the Interstate 85 corridor as surface winds become more
veered early Tuesday.

89^GSatterwhite

.LONG TERM...
/Updated at 0218 PM CST Mon Jan 25 2021/

Tuesday night through Saturday.

A cold front will stall out near the I-85 corridor Tuesday afternoon.
Mostly cloudy skies and scattered showers will continue along the
stalled out boundary Tuesday evening, but little or no rain expected
across the northern counties. A fast moving short wave trof will
track eastward across the Midwest States Tuesday night and pull
deeper moisture along the stalled frontal boundary northward late
Tuesday evening. This will bring rain back northward into a
majority of the northern counties by sunrise Wednesday. There will
likely be a band of heavy rainfall just north of the stalled out
front, along with some elevated thunderstorms. The highest
rainfall amounts should be between the I-20 and I-85 corridors.
The advancing short wave trof will push the deeper moisture
quickly eastward into Georgia Wednesday afternoon. The models vary
on the southward extent of precipitation associated with the
short wave trof, but GFS/ECMWF keep most of the rain across the TN
valley region of north Alabama. Turning much colder Wednesday
night and Thursday. Would not be surprised to see a few reports of
snow flurries across the far northern counties Wednesday night.

58/rose

Previous long-term discussion:
/Updated at 0314 AM CST Mon Jan 25 2021/

Tuesday night through Saturday.

A front will pause just south of our area Tuesday night ahead of
the next shortwave moving across the Southern Plains. Continued
isentropic lift along and north of the front will lead to high
rain chances particularly south of I-20. As a 500mb vort max
approaches the Lower Mississippi Valley, the front to our south
will move modestly northward as a warm front by Wednesday morning.
Moderate to perhaps heavy rain and embedded thunder may occur
south of I-20 through the late morning hours. Our northern
counties will be cut off from the best moisture and isentropic
lift and may only experience scattered light showers.

A cold front will sweep across the region Wednesday afternoon and
evening with strong cold advection continuing on Thursday.
Freezing temperatures will return Thursday night and Friday
morning with lows ranging from the lower 20s to around 30.
Temperatures should moderate for Friday afternoon and Saturday the
cold airmass quickly shifts eastward as a progressive weather
pattern continues. The next chance of rain may come Saturday night
and Sunday as fast-moving shortwave zips by to our north.

87/Grantham

&&

.AVIATION...
00Z TAF Discussion.

A storm system will move across Central Alabama tonight, bringing
potentially severe rounds of thunderstorms to all forecast
terminals. Some of these storms could be strong to severe. Expect
updates to terminal forecasts through the evening, as timing for
each of storms is adjusted. Outside of strong thunderstorms, cigs
will likely fall to MVFR and IFR heights, with reduced vis due to
rainfall. Winds will increase from the south, with gusts up to
22-25kts.

As a cold front moves into the area, winds will become
southwesterly early Tuesday morning across the north and after
sunrise at MGM and TOI. Speeds diminish to less than 10kts
through the morning hours. Cigs will gradually improve.

&&

.FIRE WEATHER...

Brisk south to southwest winds 8-12 mph with higher gusts up to 20
mph expected overnight as a cold front approaches the area from
the west. The winds will weaken and become west-southwest on
Tuesday as a cold front pushes into the area. Unseasonably warm
and moist conditions through Tuesday as the surface front stalls
out near the I-85 corridor Tuesday afternoon. Numerous showers and
a few thunderstorms will overspread central Alabama tonight and
into Tuesday morning. The rain will temporarily end across the
northern counties Tuesday afternoon, but rain will shift back
northward Tuesday night and Wednesday as a short wave trof
approaches from the northwest.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     57  69  46  61  29 /  90  20  40  40  10
Anniston    60  70  49  62  30 /  90  30  60  60  10
Birmingham  60  69  49  60  31 /  90  20  50  40   0
Tuscaloosa  60  71  49  60  31 /  90  10  50  30   0
Calera      61  70  50  60  31 /  80  20  60  40   0
Auburn      62  71  54  64  34 /  60  60  80  70   0
Montgomery  65  73  56  67  35 /  70  60  80  60   0
Troy        66  75  58  70  35 /  50  60  90  70   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jan 25, 2:28 PM CST, 7 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
228 PM CST Mon Jan 25 2021

ALZ011>015-017>050-262330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
228 PM CST Mon Jan 25 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a risk of severe thunderstorms from 7 pm tonight to 5 am
Tuesday for locations near and northwest of Interstate 85. Threats
include a few tornadoes, damaging winds up to 60 mph, and hail up to
quarter size.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
tonight. Please follow all local, state, and CDC guidelines in
regards to travel.

In the hours before

Special weather statement, Jan 25, 8:03 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Birmingham AL
803 PM CST Mon Jan 25 2021

ALZ022-260230-
Pickens AL-
803 PM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PICKENS COUNTY UNTIL 830
PM CST...

At 803 PM CST, Doppler radar was tracking a strong thunderstorm over
Bevill Lock And Dam, or near Pickensville, moving east at 65 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gordo, Reform, Carrollton, Pickensville, Garden, Bevill Lock And Dam,
Owens, Kirk, Dillburg, North Pickens Airport and Lubbub.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 100 AM CST for west central
Alabama.

LAT...LON 3327 8831 3345 8784 3320 8784 3313 8832
TIME...MOT...LOC 0203Z 249DEG 56KT 3318 8831

32/Davis
Special weather statement, Jan 25, 9:02 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
902 PM CST Mon Jan 25 2021

ALZ018-260345-
Etowah AL-
902 PM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ETOWAH COUNTY UNTIL 945
PM CST...

At 902 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Sardis City to near Aurora. Movement was east
at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Gadsden, Boaz, Sardis City, Altoona, Walnut Grove, Reece City, Tabor
Road, Aurora, Howelton, Crudup, Mountainboro, Keener, Rockledge,
Black Creek and Wilsonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 100 AM CST for northeastern
Alabama.

LAT...LON 3411 8584 3411 8583 3413 8580 3412 8579
      3410 8580 3403 8630 3419 8614 3419 8611
      3420 8610 3420 8584
TIME...MOT...LOC 0302Z 260DEG 27KT 3418 8612 3406 8621

32/Davis
Special weather statement, Jan 25, 9:26 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
926 PM CST Mon Jan 25 2021

ALZ015-024-260400-
Walker AL-Jefferson AL-
926 PM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER AND
NORTHWESTERN JEFFERSON COUNTIES UNTIL 1000 PM CST...

At 926 PM CST, Doppler radar was tracking a strong thunderstorm near
Gorgas Steam Plant, or 12 miles south of Cordova, moving northeast at
55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gardendale, Sumiton, Dora, Adamsville, Graysville, Brookside, West
Jefferson, Cardiff, Gorgas Steam Plant, Burnwell, Quinton, Gorgas,
Sayre, Goodsprings, Barney, Birmingport, Miller Steam Plant, Tutwiler
and Partridge Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 100 AM CST for central and
west central Alabama.

LAT...LON 3367 8681 3350 8726 3352 8727 3351 8729
      3349 8730 3348 8730 3348 8731 3349 8731
      3351 8730 3352 8732 3359 8732 3359 8735
      3363 8737 3383 8690
TIME...MOT...LOC 0326Z 245DEG 48KT 3359 8726

32/Davis
Special weather statement, Jan 25, 9:35 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
935 PM CST Mon Jan 25 2021

ALZ023-260400-
Tuscaloosa AL-
935 PM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA COUNTY UNTIL
1000 PM CST...

At 935 PM CST, Doppler radar was tracking a strong thunderstorm over
Binion Creek Landing, or 8 miles north of Northport, moving east at
40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Bankhead Lock And Dam, Lake Lurleen State Park, Samantha, Binion
Creek Landing, Bull City, Tierce Pattton Bridge, Lake Tuscaloosa,
Highway 69 Bridge and Lake Nicol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 100 AM CST for central and
west central Alabama.

LAT...LON 3343 8777 3352 8732 3351 8732 3352 8727
      3351 8727 3351 8726 3350 8727 3350 8729
      3348 8729 3349 8733 3347 8734 3346 8734
      3342 8726 3340 8725 3339 8723 3337 8723
      3329 8768
TIME...MOT...LOC 0335Z 256DEG 35KT 3337 8764

32/Davis
Local storm report, Jan 25, 9:54 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 PM CST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             WEST JEFFERSON          33.65N 87.07W
01/25/2021  E0.88 INCH       JEFFERSON          AL   PUBLIC

            DIME TO NICKEL SIZE HAIL REPORTED VIA SOCIAL MEDIA NEAR
            MILLER STEAM PLANT.

&&

AS
Special weather statement, Jan 25, 10:24 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1024 PM CST Mon Jan 25 2021

ALZ024-260515-
Jefferson AL-
1024 PM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
1115 PM CST...

At 1024 PM CST, Doppler radar was tracking a strong thunderstorm near
Maytown, or 9 miles north of Hueytown, moving east at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northern Birmingham, Trussville, Gardendale, Irondale, Leeds, Moody,
Fultondale, Center Point, Pleasant Grove, Clay, Pinson, Tarrant,
Adamsville, Argo, Graysville, Sylvan Springs, Brookside, Mulga,
Maytown and West Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 100 AM CST for central
Alabama.

LAT...LON 3374 8654 3372 8653 3363 8653 3363 8654
      3362 8654 3362 8655 3357 8655 3348 8711
      3363 8711 3363 8709 3365 8709 3377 8662
      3376 8654
TIME...MOT...LOC 0424Z 253DEG 39KT 3356 8706

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 6:16 PM CSTSpecial Weather StatementBMXWinston29 min
Jan 25, 6:48 PM CSTSpecial Weather StatementBMXWalker27 min
Jan 25, 8:03 PM CSTSpecial Weather StatementBMXPickens27 min
Jan 25, 9:02 PM CSTSpecial Weather StatementBMXEtowah43 min
Jan 25, 9:26 PM CSTSpecial Weather StatementBMXJefferson34 min
Jan 25, 9:35 PM CSTSpecial Weather StatementBMXTuscaloosa25 min
Jan 25, 10:31 PM CSTSpecial Weather StatementBMXPickens44 min
Jan 25, 10:34 PM CSTTornado WarningBMXJefferson26 min
Jan 25, 10:49 PM CSTTornado Warning Tornado observedBMXSt. Clair41 min
Jan 25, 10:52 PM CSTSpecial Weather StatementBMXTuscaloosa53 min
Jan 25, 10:52 PM CSTTornado Warning Tornado observedConsiderable damage threatBMXJefferson23 min
Jan 25, 11:04 PM CSTSevere Thunderstorm WarningBMXPickens23 min
Jan 25, 11:19 PM CSTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Lamar, Pickens, St. Clair and 2 more3 hr
Jan 25, 11:46 PM CSTAreal Flood AdvisoryBMXEtowah, St. Clair3 hr
Jan 25, 11:54 PM CSTSpecial Weather StatementBMXJefferson51 min
Jan 25, 11:59 PM CSTSpecial Weather StatementBMXCherokee46 min
Jan 26, 12:08 AM CSTTornado WarningBMXCalhoun, Cherokee, Cleburne24 min
Jan 26, 12:29 AM CSTSpecial Weather StatementBMXSt. Clair46 min
Jan 26, 1:44 AM CSTSpecial Weather StatementBMXBibb46 min
Jan 26, 3:17 AM CSTSpecial Weather StatementBMXMarengo43 min
Jan 26, 4:13 AM CSTSpecial Weather StatementBMXChambers, Tallapoosa47 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.